The birth control pill can cause breast enlargement and tenderness, especially during the first three cycles. If it's troublesome or lasts longer, talk with your health care provider, who may be able to switch you to another pill.
Some women experience breast enlargement with the birth control pill. This side effect may be temporary, and is unpredictable.
No, consuming Vitamin D does not cause breast growth or enlargement.
An overdose of birth control pills could cause nausea and breast tenderness. It will not kill you, cause an abortion, or make you infertile.
No. Go to your OB/GYN
Some birth control pills can cause breast growth, or try gaining some weight.
Estrogen doesn't cause breast cancer but certainly estrogen can be linked to breast cancer. This is why hormonal birth control such as the combination pill is strongly linked to breast cancer.
Not as far as I am aware, you should tell your doctor about this.
No but it may cause nausea, breast tenderness or headaches.
Breast tenderness is a common side effect when starting the birth control pill, patch, or ring. It usually goes away within three months. If you have made any mistake with your birth control method, or have missed a period, it makes sense to take a pregnancy test to make sure that's not the cause of the breast tenderness.
No def not. They are good if you need to do #2 though. Keeps you regular.
Natural Breast Enlargement MethodsAlthough there isn't really any miracle food for bigger breasts but there are some supplements which could be beneficiary for you - Saw palmetto, Dong Quai, Blessed Thistle,Fenugreek, etc.At the same time some special exercises could be also effective for breast enlargement - "Chest Press", "Cobra Stretch", "Downward Dog", etc.